# SDR CALA2018120702495

- Difficulty date: December 1, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 79,230 hours, 30,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: D5348011520601
- Condition: Not Reported
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6179(A33-124)  AFT CARGO BAY FUSELAGE INTERNAL REINFOR EMENT DOUBLER IAW A320 SRM 51-72-11-911-001, INSTALLED FASTENERS COMMON TO LAV SERVICE CAP IAW ECRA 5341-01140   AAR NONROUTINE 9019887 REMOVED AND REPLACED INTERNAL REINFORCMENT DOUBLER IAW A320 SRM 51-72-11911-001, INSTALLED FASTENERS COMMON TO LAVE SERVICE CAP IAW ECRA 5341-01140 ADD EMP:V918733 CREATED SHOULD HAVE BEEN: A3NB-53-3-6179(A33-124) AFT CARGO BAY FUSELAGE INTERNAL STRUCTURE  AT FR64-65 AND STR38R IS CORRODED AAR NONROUTINE 9019887
